Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

aaahhh

Is this a migraine? There's no pain.. but pressure.. my head feels heavy .. around my temples, eyes/nose.. it has not been alleviated from Tylenol.. is there anything else I can try?

Answer Question
 
Anonymous

Asked by Anonymous at 11:59 PM on Oct. 25, 2010 in Health

Answers (3)
  • Try a medicine to relieve sinus pressure. Sudafed or something similar just make sure there's not acetaminophen in it since you just took Tylenol.
    AprilDJC

    Answer by AprilDJC at 12:01 AM on Oct. 26, 2010

  • Sounds like sinus... try something to dry it up...Benedryl
    dmbutler

    Answer by dmbutler at 12:02 AM on Oct. 26, 2010

  • you need to take something with pseudophedrine...aka DECONGESTANT......its your sinuses sweetie, if you don't have any on hand or can't get to a store to get some take a nice warm, as warm as you can bare, compress and lay it across your face, across your nose, eyes and forehead. It will help relieve some pressure, but you have got to get a decongestant, benedryl isn't a decongestant its an antihistamine and won't help. Take some advil/ibuprophen that will help with any swelling that may be in there if it is sinusitis, which is inflammation of your sinuses. Good luck DRINK LOTS and it it continues longer than 2 or 3 days call your dr bc you will probably need meds.
    HTMommy

    Answer by HTMommy at 12:23 AM on Oct. 26, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN